I am a 21 year old and I was on

Patient : I am a 21 year old and I was on birth control for two full weeks. I stopped taking them because they made me feel nauseas.I had unprotected sex on the day I stopped and the day after. After 4 days I gad unprotected sex again and I realized that I was lightly bleeding with egg white like mucus. It was verry light it was almost punk in color and it went on for about 3 days it wasn't heavy so I used panty liners. And during that time I've had cramps and pinch like pains on my lower back. I've had an upset stomach and felt bloated. Prior to taking birth control ove had berry regular periods 27/28 days . I just want to know what is causing the bloating and spotting
Symptoms:  Cramps and bloating
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

Q: Can you explain in layman's terms my echo report? I will not be able to see the cardiologist for some time and I'm co...

Q: I feel bloated, dehydrated, nausea and I have been throwing up, phlegm hanging in my throat in the morning making me ...

Q: What is the best course of treatment for persistent Blastocystis Hominis?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews